# SDR ASOA20131127272

- Difficulty date: November 27, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N15527
- Make and model: Emb EMB-135LR
- Aircraft serial: 135413
- Aircraft time: 22,717 hours, 22,403 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR TIE AT FRAME 75, S2L-2R CORRODED.  MX R & R SHEAR TIE  IAW EC5310-01317.   RETURNED TO SERVICE.
